# SDR USAA2013062400047

- Difficulty date: June 22, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 33,705 hours, 22,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5367227420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON SILL PLATE AT AFT CARGO DOOR CUTOUT BETWEEN FR58 TO FR59, S38L.  REPLACED AFT CARGO SILL PLATE BETWEEN FR58 TO FR59, S38L IAW SRM 51-42-11.
